Cyclicity in a special class of hypergroups
Acta Universitatis Carolinae. Mathematica et Physica, Tome 22 (1981) no. 1, pp. 3-6
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1981_22_1_a1,
author = {Vougiouklis, T.},
title = {Cyclicity in a special class of hypergroups},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {3--6},
year = {1981},
volume = {22},
number = {1},
mrnumber = {0635970},
zbl = {0495.20042},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1981_22_1_a1/}
}
Vougiouklis, T. Cyclicity in a special class of hypergroups. Acta Universitatis Carolinae. Mathematica et Physica, Tome 22 (1981) no. 1, pp. 3-6. http://geodesic.mathdoc.fr/item/AUCMP_1981_22_1_a1/